# SDR DXTA2025080704467

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N789QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20617
- Aircraft time: 9,837 hours, 5,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 9000FT WE STARTED HEARING A LOUD WHISTLING WIND NOISE ALL THE WAY UP TO FL210. FIRST OFFICER WENT BACK AROUND 12,000FT AND SAID HE COULD SEE LIGHT THROUGH THE DOOR ON THE TOP LEFT HAND CORNER. THIS WAS FOLLOWED BY A FEW POPPING SOUNDS BELIEVED TO BE THE SEAL POPPING INTO PLACE. THE AIRPLANE PRESSURIZED NORMALLY THE ENTIRE FLIGHT. TECH REMOVED AND RE-APPLIED NEW RTV SEALANT OVER THE ENTIRE AFFECTED AREA AS REQUIRED. A NEW PRESSURIZATION TEST IS SCHEDULED FOR TOMORROW AFTER RTV GET DRY AND RESULTS WM BE UPDATED TO MCC. 08/05/2025: RTV HAS FULLY CURED AND TECHS PERFORMED MAIN DOOR PRESSURIZATION CHECK WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED IAW AMM 52-11-00.
